MAUDE Adverse Event Report: Philips Medical System Nederland B.V. LumiGuide Navigation Wire 3D Ultra; Wire, Guide, Catheter

Philips Medical System Nederland B.V. LumiGuide Navigation Wire 3D Ultra; Wire, Guide, Catheter
Model Number LGN35160A3DU
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 06/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a lumiguide wire was used in a fenestrated and branched endovascular repair procedure.The procedure was completed with no patient injury; however, during post-op ct, a possible dissection was noted where the lumiguide was used in.The patient is fine, and was discharged from the hospital as expected.This adverse event is being submitted because the lumiguide was used in the vessel, where a possible dissection occurred.There was no alleged malfunction with the lumiguide wire.
 
Additional Manufacturer Narrative
This complaint was reviewed and investigated according to the manufacturer¿s policy.Blocks a2-a6: not available from facility.Blocks b6 & b7: not available from facility.Block c: not applicable for this device.Blocks d6 & d7: not applicable for this device.Blocks e1 & g2: country is spain.Blocks h3: the lumiguide wire was discarded, thus no product investigation was performed.Block h6: dissections during this kind of procedure are a known risk and are covered by the device risk management.Additionally, the device history record (dhr) was reviewed and all released units were manufactured to specification, with no ncrs or deviations contributing to the reported complaint.Blocks h7, h9 & h10: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
LumiGuide Navigation Wire 3D Ultra
Common Device Name
Wire, Guide, Catheter
Manufacturer (Section D)
Philips Medical System Nederland B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
Philips Medical Systems Nederland B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
franka couwenberg
veenpluis 6
best 5684 -PC
NL   5684 PC
+011(316)18706997
MDR Report Key50064138
Report Number3042175841-2026-10511
Device Sequence Number18732286
Product Code DQX
UDI-Device Identifier00884838111110
UDI-Public(01)00884838111110(11)250923(17)260923(10)10154766
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K233853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/28/2026
Report Date (Section F) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/23/2026
Device Model NumberLGN35160A3DU
Device Catalogue NumberLGN35160A3DU
Device Lot Number10154766
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/02/2026
Device Age9 MO
Date Report to Manufacturer07/24/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Guide Catheter, Mfg and Size Unk; Introducer Sheath, Mfg and Size Unk; Philips: LumiGuide Equipment
Patient SexUnknown
Date Report Sent to FDA07/24/2026